Advanced

Spectral asymptotics for Sturm-Liouville equations

Bennewitz, Christer LU (1989) In Proceedings of the London Mathematical Society 59(2). p.294-338
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Proceedings of the London Mathematical Society
volume
59
issue
2
pages
294 - 338
publisher
LONDON MATH SOC, BURLINGTON HOUSE PICCADILLY, LONDON, ENGLAND W1V 0NL
ISSN
0024-6115
language
English
LU publication?
no
id
62982c4d-328b-4808-bd90-dce3c5c9c49f (old id 932465)
date added to LUP
2008-04-21 16:14:52
date last changed
2016-06-29 09:05:55
@article{62982c4d-328b-4808-bd90-dce3c5c9c49f,
  author       = {Bennewitz, Christer},
  issn         = {0024-6115},
  language     = {eng},
  number       = {2},
  pages        = {294--338},
  publisher    = {LONDON MATH SOC, BURLINGTON HOUSE PICCADILLY, LONDON, ENGLAND W1V 0NL},
  series       = {Proceedings of the London Mathematical Society},
  title        = {Spectral asymptotics for Sturm-Liouville equations},
  volume       = {59},
  year         = {1989},
}